| Model Number |
MMT-523NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump screen was scratched which make screen hard to read.Customer¿s blood glucose was unknown at the time of incident.Customer stated that the insulin pump received error alarm.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with broken battery tube thread and minor scratches on lcd display window noted.The test reservoir was able to lock in place.Device passed displacement test, rewind test, basic occlusion test, prime or a33 test and self test.No alarm noted during testing.